# SDR AALA202105069015

- Difficulty date: May 4, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 21,576 hours, 6,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST REQUIRES SERVICING. SERVICED R2 DOOR ASSIST CYLINDER IAW AMM 52-10-00, LEAK AND OPS CHECK GOOD.
